Abdelfatah Bouziani, "On a class of nonlinear reaction-diffusion systems with nonlocal boundary conditions", Abstract and Applied Analysis, vol. 2004, Article ID 764317, 21 pages, 2004. https://doi.org/10.1155/S1085337504311061
On a class of nonlinear reaction-diffusion systems with nonlocal boundary conditions
We prove the existence, uniqueness, and continuous dependence of a generalized solution of a nonlinear reaction-diffusion system with only integral terms in the boundaries. We first solve a particular case of the problem by using the energy-integral method. Next, via an iteration procedure, we derive the obtained results to study the solvability of the stated problem.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.